Journal of Combinatorics

Newest issue

Volume 8 (2017)

Number 4


Links in the complex of weakly separated collections

Oh Su Ho and David E. Speyer

pp. 581-592

Hook length formulas for partially colored labeled forests

Francesca Camagni and Fabrizio Caselli

pp. 593-630

The number of permutations with the same peak set for signed permutations

Francis Castro-Velez, Alexander Diaz-Lopez, Rosa Orellana, José Pastrana, and Rita Zevallos

pp. 631-652

Duality for image and kernel partition regularity of infinite matrices

Neil Hindman, Imre Leader, and Dona Strauss

pp. 653-672